Re: acne with ortho tri-cyclen


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by jan on March 11, 2001:
In Reply to: Re: acne with ortho tri-cyclen posted by Cristi on November 28, 2000:
>>  >>  >>  Kristin,

>>  >>  >>  It's happened to me too! When I started taking it, my face broke out so badly. It stayed awful until six months after I stopped taking it, and then my skin cleared up again. I guess 9/10 women get clearer skin, but 1/10 get MUCH, MUCH WORSE!! :(

>>  >>  >>  If I were you I'd stop taking them now, your acne will only get worse. Mine did...

>>  >>  .....hey,,,,
>>  >>  i had the same experience!!!! after two months of hell with my complexion i stopped it. now they put me on necon 1/35. its doin the same thing=( so i think i may try diane 35. hey, its worth the shot.
>>  >>  ~christina

>>  I'm expriencing the same problems. However, I took Ortho tricylene for over a year and had no skin problems. Then i went off of it in March and just started taking it again this month and my face is completely broken out. I've never had acne before in my life. I'm wondering if it has to do with going on and off the pill. How long did it take others' skin to clear up after you went off the Ortho? I'm considering that - it's not worth it!

i took Ortho for the first time when i was 18. i had the clearest skin up until a few months before i started taking the pill. at that point i started breaking out mildly and freaked out. that's when i went on Ortho. i took it for 2 years and my skin cleared up wonderfully. i decided to stop taking it because i was scared of any possible long term effects. that was one year ago. i stopped having my period for 4 months and once it started again i broke out worse than ever before. i went to my dermatologist and he prescribed tretinoin topical cream. it worked after several months and my skin was starting to clear up pretty well, but i was still having a few bad breakouts, so i decided to go back on Ortho. i've been on it, again, for 2 months now and i'm breaking out about as badly as i was before i took the tretinoin. i guess the pill works differently in your body if you go on and off it. i'm going to continue to take it for another month and see what happens. hope this helps someone. please respond.




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]